Shalspirin is used for the treatment of pain, fever and inflammation. It works by reducing substances in the body that cause pain, fever, and inflammation
Formulation: Aspirin 500mg Tablets
Packaging Unit: 100 TABLET
Dosage: Adults including elderly: 1 tablet every 3-4 hours as required, to a maximum of 3.6g daily in divided doses. Children: Do not give to children aged under 16 years, unless specifically indicated (e.g. for Kawasaki
Acetylsalicylic Acid has analgesic, antipyretic and anti-inflammatory actions. It is indicated for: The relief of headache, toothache, migraine, neuralgia, sore throat, dysmenorrhoea. The symptomatic relief of influenza, feverishness, rheumatic pains, sciatica, lumbago, fibrositis, muscular aches and pains.
Mechanism Of Action
Acetylsalicylic Acid inhibits fatty acid cyclo-oxygenase by acetylation of the active site of the enzyme and most of its pharmacological effects are due to inhibition of the formation of cyclo-oxygenase products including thromboxanes, prostaglandins and prostacyclin. Acetylsalicylic Acid has an active metabolite (salicylate) which, in addition to possessing some anti-inflammatory properties in its own right, also has important effects on respiration, acid-base balance and the stomach.
Known hypersensitivity to acetylsalicylic acid, other ingredients in the product, other salicylates or non-steroidal anti-inflammatory drugs (a patient may have developed anaphylaxis, angioedema, asthma, rhinitis or urticaria induced by acetylsalicylic acid or other NSAIDs).